# SDR ASAA2025050858285

- Difficulty date: May 8, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 71,769 hours, 37,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A74027
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H TRANSITION F.S. 420-500D CORRODED. GROUNDED - YES. REMOVED DAMAGE TRANSITION FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED TRANSITION IAW B737-700 SRM 53-00-53-2R-5W= 1" O= .040" R= .030" L= 2" D= .010.
